FREE Case Review (866) 588-0600

Digitalis Toxicity Linked to Digitek® (digoxin)

sc-no-longer-accepting-cases

BREAKING NEWS: On April 25, 2008, Actavis Totowa LLC, the manufacturer of Digitek® (digoxin tablets) issued an urgent nationwide recall of the product due to the possibility that tablets with double the appropriate thickness may have been commercially released. These tablets may contain (2) twice the approved level of active ingredient than it appropriate. The doubling of Digoxin can lead to Digitalis toxicity and other serious life-threatening side effects.

What is Digitalis Toxicity?

Digitalis toxicity is a side effect associated with the ingestion of Digitek® (digoxin tablets). Digitalis toxicity can occur from a single exposure or chronic overmedication.

Risks include taking digitalis medications such as digoxin or digitoxin, along with medications that interact with digitalis such as quinidine, verapamil, amiodarone, and others.

Signs & Symptoms of Digitalis Toxicity

  • Visual changes (unusual)
  • Halos or rings of light around objects
  • Seeing lights or bright spots
  • Changes in color perception
  • Blind spots in vision
  • Blurred vision
  • Confusion
  • Loss of appetite
  • Nausea, vomiting, diarrhea
  • Palpitations
  • Irregular pulse

Additional symptoms that may be associated with Digitalis toxicity include:

  • Decreased urine output
  • Excessive nighttime urination
  • Overall swelling
  • Decreased consciousness
  • Difficulty breathing when lying down

Leave a reply

Your email address will not be published.

Free Confidential Case Evaluation

Verified 100% Secure SiteTo contact us for a free review of your potential case, please fill out the form below or call us toll free 24 hrs/day by dialing: (866) 588-0600.
*
*
*
Awards & recognition